Some remarks on Hamiltonians and the infinite-dimensional one block H problem

Yutaka Yamamoto, Kentaro Hirata, Allen Tannenbaum

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

In this note, a simple proof is given for the Hamiltonian solution to the H optimal sensitivity for plants with arbitrary inner transfer function. The approach combines skew Toeplitz theory and state-space representations, and gives rise to a straightforward and basis-free methodology.

Original languageEnglish
Pages (from-to)111-117
Number of pages7
JournalSystems and Control Letters
Volume29
Issue number2
DOIs
Publication statusPublished - Oct 21 1996
Externally publishedYes

Fingerprint

Hamiltonians
Transfer functions

Keywords

  • Distributed systems
  • H control
  • Optimal sensitivity
  • Skew Toeplitz theory

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Electrical and Electronic Engineering

Cite this

Some remarks on Hamiltonians and the infinite-dimensional one block H problem. / Yamamoto, Yutaka; Hirata, Kentaro; Tannenbaum, Allen.

In: Systems and Control Letters, Vol. 29, No. 2, 21.10.1996, p. 111-117.

Research output: Contribution to journalArticle

@article{08feef4297d240d3bf299cba9008c8df,
title = "Some remarks on Hamiltonians and the infinite-dimensional one block H∞ problem",
abstract = "In this note, a simple proof is given for the Hamiltonian solution to the H∞ optimal sensitivity for plants with arbitrary inner transfer function. The approach combines skew Toeplitz theory and state-space representations, and gives rise to a straightforward and basis-free methodology.",
keywords = "Distributed systems, H control, Optimal sensitivity, Skew Toeplitz theory",
author = "Yutaka Yamamoto and Kentaro Hirata and Allen Tannenbaum",
year = "1996",
month = "10",
day = "21",
doi = "10.1016/S0167-6911(96)00053-9",
language = "English",
volume = "29",
pages = "111--117",
journal = "Systems and Control Letters",
issn = "0167-6911",
publisher = "Elsevier",
number = "2",

}

TY - JOUR

T1 - Some remarks on Hamiltonians and the infinite-dimensional one block H∞ problem

AU - Yamamoto, Yutaka

AU - Hirata, Kentaro

AU - Tannenbaum, Allen

PY - 1996/10/21

Y1 - 1996/10/21

N2 - In this note, a simple proof is given for the Hamiltonian solution to the H∞ optimal sensitivity for plants with arbitrary inner transfer function. The approach combines skew Toeplitz theory and state-space representations, and gives rise to a straightforward and basis-free methodology.

AB - In this note, a simple proof is given for the Hamiltonian solution to the H∞ optimal sensitivity for plants with arbitrary inner transfer function. The approach combines skew Toeplitz theory and state-space representations, and gives rise to a straightforward and basis-free methodology.

KW - Distributed systems

KW - H control

KW - Optimal sensitivity

KW - Skew Toeplitz theory

UR - http://www.scopus.com/inward/record.url?scp=0342621752&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0342621752&partnerID=8YFLogxK

U2 - 10.1016/S0167-6911(96)00053-9

DO - 10.1016/S0167-6911(96)00053-9

M3 - Article

AN - SCOPUS:0342621752

VL - 29

SP - 111

EP - 117

JO - Systems and Control Letters

JF - Systems and Control Letters

SN - 0167-6911

IS - 2

ER -